MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDROSURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

DAVOL INC., SUB. C.R. BARD, INC. -1213643 HYDROSURG PLUS LAPAROSCOPIC IRRIGATOR; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0026880
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, there was fluid in the battery compartment of the bard/davol hydrosurg plus irrigator that was noted during the procedure.The sample was discarded and not available for return.Based on the condition reported, the root cause is most probably due to fluid ingress into the unit housing.However, without sample evaluation, a definitive conclusion cannot be made.Should additional information be provided, a supplemental mdr will be submitted.
 
Event or Problem Description
As reported, on (b)(6) 2021 during an unknown procedure a bard/davol hydrosurg irrigation device was leaking fluid from the battery compartment.It was reported that the device did function as intended.There was no reported harm to patient or user.

Brand Name
HYDROSURG PLUS LAPAROSCOPIC IRRIGATOR
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
MDR Report Key12433213
Report Number1213643-2021-20312
Device Sequence Number14266627
Product Code GCJ
UDI-Device Identifier00801741010224
UDI-Public(01)00801741010224
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K961492
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/28/2024
Device Catalogue Number0026880
Device Lot NumberJUFR2870
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/24/2021
Initial Report FDA Received Date09/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;